# SDR LR7A2024010903347

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,748 hours, 34,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Part number: UNKNOWN
- Condition: Dented
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND AFT FUSELAGE STRUT TUBE DENTED AT FS814, RBL62, WL240. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-24.    NR# 1001059446.
